EconPapers    
Economics at your fingertips  
 

Some characterizations of non-additive multi-period models

Alain Chateauneuf () and Yann Rébillé

Mathematical Social Sciences, 2004, vol. 48, issue 3, 235-250

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(04)00049-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:48:y:2004:i:3:p:235-250

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-17
Handle: RePEc:eee:matsoc:v:48:y:2004:i:3:p:235-250